# SDR DXTA2019012801960

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 11,056 hours, 7,389 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603731
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG INDICATOR LIGHT ILLUMINATED - AFTER GEAR RETRACTION THE RIGHT MAIN GEAR GREEN DOWN AND LOCKED LIGHT REMAINED ILLUMINATED.  CYCLED GEAR ONCE AND IT REMAINED ON. **SUPPLEMENTAL INFORMATION: REMOVED & REPLACED RIGHT MLG DOWN LOCK SWITCH IAW MM 32-30-40.  OPS CHK GOOD.
